Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gutentagoulash

Question and answers about the regime

Recommended Posts

Im in week five and i look wose than ever

the part where im breaking out looks so red its purple and its a patch of it

also im getting blocked pore from OTS

I NEED INSPIRATION AND HELP im about to loose my mind.

Share this post


Link to post
Share on other sites

hi there,

Sorry to hear you are having a tough time of it.

Can you go ahead and list each product you are using, and exactly how you are using them. This might help to figure out a way to help you.

Share this post


Link to post
Share on other sites
hi there,

Sorry to hear you are having a tough time of it.

Can you go ahead and list each product you are using, and exactly how you are using them. This might help to figure out a way to help you.

Share this post


Link to post
Share on other sites

hmmm, well, if your treated area is really so red that it is purple, then I think you need to back off a bit, either decrease your amount for a few days, or just give your skin a break for a few days. Your products look okay, although the neutrogena moisturizers did not sit well with my skin and caused redness and stinging, so consider the moisturizer MIGHT be part of the problem, but maybe not.

Slow down and give your skin a few days to rest, then if you want to give it another try, start real slow.

I use OTS and never have had any issues with it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×